What are the tests for vicodin overdose?

No test. Overdose symptoms can be attributed to both the hydrocodone and Acetaminophen components of vicodin. Excess hydrocodone can cause a slowed heart rate, low blood pressure, difficult breathing, cold and clammy skin, extreme drowsiness which can progress to coma, cardiac arrest and death. Excess Acetaminophen can cause dark urine, yellowing of the skin and whites of the eyes, low blood sugar.

Related Questions

What is the definition or description of: Vicodin overdose?

Vicodin OD. Hydrocodone (vicodin) is a narcotic pain reliever. Symptoms of overdose can include: small pupils, nausea, vomiting, dark urine, muscle weakness, sweating heavily, weak pulse, blue lips, fainting & loss of consciousness. Overdose can be lethal.

What is the treatment for vicodin overdose?

See MD. Treatment is off the symptoms includidng nausea, vomiting, sedation, respiratory collapse and circulatory failure.